Alert archive / Alabama / Flash Flood Warnings in 2022

Flash Flood Warning 29, NWS Birmingham, AL

June 8, 2022Jefferson County, St. Clair County, Alabama

NWS Birmingham, AL issued this flash flood warning at Jun 8, 2022, 7:36 PM CDT for Jefferson County, St. Clair County, Alabama. It was in force for 3 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2022, 7:36 PM CDT (00:36 UTC)
Expired
Jun 8, 2022, 11:00 PM CDT
In force
3 hr
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
None

Counties Jefferson County, AL, St. Clair County, AL

The radar

The Birmingham radar (KBMX), 58 km from the middle of the area, began a volume at 00:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 7:55 PM CDTFLASH FLOOD1 Ssw Center Point, ALPARTS OF POLLY REID ROAD ARE FLOODED AND IMPASSABLE.
Jun 8, 7:55 PM CDTFLASH FLOOD2 Nne Chalkville, ALPARTS OF SHADOW LAKE ROAD ARE FLOODED AND IMPASSABLE.
Jun 8, 8:00 PM CDTFLASH FLOOD1 S Pinson, ALSEVERAL CARS SUBMERGED IN THE WATER NEAR SWEENEY HOLLOW ROAD AND A WATER RESCUE FROM A HOME ON SAND MOORE DRIVE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 0.6 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2022-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2435 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2022-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 125 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2435 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
962 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
125 m²/s²
0-3 km storm-relative helicity
191 m²/s²
Significant tornado parameter
1.5
Supercell composite
11.7

Open this sounding in Storm Lab

The text

As transmitted.

496 
WGUS54 KBMX 090036
FFWBMX
ALC073-115-090400-
/O.NEW.KBMX.FF.W.0029.220609T0036Z-220609T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Birmingham AL
736 PM CDT Wed Jun 8 2022

The National Weather Service in Birmingham has issued a

* Flash Flood Warning for...
  Northern Jefferson County in central Alabama...
  Central St. Clair County in central Alabama...

* Until 1100 PM CDT.

* At 736 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 0.5 and 1 inch of rain 
  has fallen. The expected rainfall rate is 1 to 3 inches in 1 hour. 
  Additional rainfall amounts of 1 to 3 inches are possible in the 
  warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Northern Birmingham, Trussville, Gardendale, Pell City, Leeds, 
  Moody, Fultondale, Springville, Odenville, Sumiton, Center Point, 
  Clay, Pinson, Tarrant, Adamsville, Margaret, Argo, Warrior, 
  Kimberly and Ashville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3361 8717 3363 8709 3366 8709 3366 8706
      3376 8702 3380 8669 3377 8665 3377 8658
      3380 8658 3384 8640 3375 8607 3371 8614
      3367 8615 3370 8618 3369 8620 3366 8617
      3362 8618 3352 8724 3355 8719 3358 8720

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-3 INCHES IN 1 HOUR

$$

40/Sizemore
2 follow-up statements
350 
WGUS74 KBMX 090117
FFSBMX

Flash Flood Statement
National Weather Service Birmingham AL
817 PM CDT Wed Jun 8 2022

ALC073-115-090400-
/O.CON.KBMX.FF.W.0029.000000T0000Z-220609T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jefferson AL-St. Clair AL-
817 PM CDT Wed Jun 8 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 11 PM CDT THIS 
EVENING FOR NORTHEASTERN JEFFERSON AND CENTRAL ST. CLAIR COUNTIES...

At 817 PM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 1 and 3 inches of rain have 
fallen. Additional rainfall amounts up to 0.5 inches are possible in 
the warned area. Flash flooding is already occurring.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Northern Birmingham, Trussville, Gardendale, Pell City, Leeds, 
  Moody, Fultondale, Springville, Odenville, Center Point, Clay, 
  Pinson, Tarrant, Adamsville, Margaret, Argo, Kimberly, Ashville, 
  Riverside and Graysville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3363 8709 3366 8709 3366 8706 3369 8704
      3373 8703 3379 8668 3377 8665 3377 8658
      3380 8658 3382 8643 3384 8640 3375 8607
      3371 8614 3367 8615 3370 8618 3369 8620
      3368 8620 3366 8617 3362 8618 3355 8693

FLASH FLOOD...RADAR INDICATED

$$

40/Sizemore
474 
WGUS74 KBMX 090254
FFSBMX

Flash Flood Statement
National Weather Service Birmingham AL
954 PM CDT Wed Jun 8 2022

ALC073-115-090400-
/O.CON.KBMX.FF.W.0029.000000T0000Z-220609T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jefferson AL-St. Clair AL-
954 PM CDT Wed Jun 8 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 11 PM CDT THIS 
EVENING FOR NORTHEASTERN JEFFERSON AND WEST CENTRAL ST. CLAIR 
COUNTIES...

At 954 PM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 1 and 3 inches of rain have 
fallen. Flash flooding is already occurring.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Northern Birmingham, Trussville, Gardendale, Leeds, Moody, 
  Fultondale, Springville, Odenville, Center Point, Clay, Pinson, 
  Tarrant, Adamsville, Margaret, Argo, Graysville, Morris, 
  Brookside, Cardiff and Chalkville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3366 8698 3371 8696 3377 8671 3377 8665
      3377 8664 3377 8663 3377 8661 3377 8658
      3378 8646 3371 8637 3359 8646 3355 8688

FLASH FLOOD...RADAR INDICATED

$$

40/Sizemore

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Jun 8, 7:14 PM CDT, 22 minutes earlier.

Area forecast discussion, Jun 8, 7:14 PM CDT, 22 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
714 PM CDT Wed Jun 8 2022

.UPDATE...
Evening Update and 00Z Aviation.

&&

.SHORT TERM...
/Updated at 0656 PM CDT Wed Jun 08 2022/

Convection has really blossomed the past hour or so across
northwest Alabama. This area of convection was developing ahead of
a short wave trough near a surface convergence axis and upper
motion maximum. There is a favorable environment for continued
development of strong to severe storms with MUCAPE values
3000-4000 and Effective Shear of 30-40kts. Additionally,
Precipitable Water values are well above climatology in the 1.9 in
neighborhood. LAPS pressure tendencies depict a fall rise fall
pattern over Alabama and Mississippi which may bring some non
convective winds which will be monitored. Overall, there will be a
threat for damaging winds, large hail and flooding rainfall for
the next several hours as we head into the evening hours. Flooding
potential will be monitored closely especially where heavy rain
occurred in the past 24 hours. Increased the rain chances for the
northern half of the area tonight.

75

Previous short-term discussion:
/Updated at 0212 PM CDT Wed Jun 08 2022/
This Afternoon through Thursday.

This morning's rain and thunderstorms left a surface boundary
across the central portion of the forecast area that has become
the focus for developing activity this afternoon. Surface
dewpoints are in the low to mid 70s across much of the area,
pushing CAPE values up to 4000 J/kg. With PW values near and
above 2 inches, continued moisture transport from the southwest,
and low level wind convergence, activity developing along this
stalled boundary will have high rainfall rates. Given the flooding
around the area this morning and saturated ground conditions,
flash flooding is likely. Strong to severe storms also cannot be
ruled out, with damaging winds the main concern. Will continue the
current Flash Flood Watch through 1AM.

Activity will continue to develop through the evening hours,
ahead of an approaching shortwave. This shortwave will bring a
cold front southward, and expect to see a southward trend in
convection overnight and early Thursday morning. Models continue
to show strong moisture transport into the area, with PW values
over 2 inches across the south early tomorrow morning. This area
has seen little to no rainfall over the last 24 hours. Will hold
off on expanding the Flash Flood Watch southward to see radar
trends upstream tonight. As the front sinks southward through the
day tomorrow, drier air will filter into the north with low level
winds becoming northwesterly. Should see a drying trend through
the day tomorrow, with isolated to scattered coverage across the
far south.

14

.LONG TERM...
/Updated at 0259 PM CDT Wed Jun 08 2022/
Thursday night through Tuesday.

Models continue to suggest that the brief respite from the high
efficiency convection will be just that -- brief. The always
tricky northwest upper level flow is advertised to bring another
MCS into Alabama on Friday. This MCS should bring one more last
shot at severe storms and heavy rainfall to the area Friday
(daytime) and Friday evening. 12z models do seem to show the best
instability is getting shunted further to the south/southwest. If
that verifies, then the severe threat would be minimized in scope
and more limited in area.

And just like that, it's over.

Saturday is a day of transition, with lingering lower POPs in the
south. But by Sunday (according to the global models anyway), the
upper air pattern completely flips, and a big time ridge becomes
established across the southeastern states. This would not only
help to suppress organized convection, it would also help to
increase the level of heat. Sure, the soggy ground might help to
keep air temperatures from getting too out of hand. But that same
ground moisture would probably also help to increase dewpoint
levels. Forecasted heat index/apparent temperature levels are
REALLY close to advisory criteria by the time we get to Monday and
Tuesday next week, and I do think it is prudent to start
mentioning it in the HWO (as well as other messaging avenues).

/61/

&&

.AVIATION...
00Z TAF Discussion.

Another upper level disturbance will bring a period of showers and
thunderstorms to several terminals this evening. Some adjustments
will be made to narrow down the specific hours if possible. The
storms will be capable of producing damaging surface winds, large
hail and flooding rainfall. Ceilings will drop to MVFR/IFR after
06z at most terminals as the feature moves eastward. There will be
improvement through the morning hours and by 15-17z, VFR
conditions are expected. Winds will become light outside
convection overnight and then swing around to the northwest around
8kts on Thursday.

75

&&

.FIRE WEATHER...

Several rounds of rain and thunderstorms are expected through
Friday. Minimum afternoon RH values will be above 40 percent each
day. 20ft winds will be from the southwest to west through tonight
and then become northwesterly Thursday. Rain finally exits by
Saturday night. Hot and dry conditions build Sunday through
Tuesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     67  85  59  85  62 /  80  10   0  40  60
Anniston    69  85  61  85  65 /  70  10   0  40  60
Birmingham  70  87  64  85  66 /  70  10   0  50  60
Tuscaloosa  71  88  66  85  67 /  60  20   0  50  60
Calera      71  87  67  86  68 /  60  20   0  40  70
Auburn      71  87  66  87  68 /  50  30   0  30  60
Montgomery  73  91  69  90  70 /  50  40   0  40  60
Troy        72  90  68  91  68 /  50  40  10  40  50

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 1 AM CDT Thursday for the following counties:
Bibb...Blount...Calhoun...Cherokee...Chilton...Clay...Cleburne...
Coosa...Etowah...Fayette...Jefferson...Marion...Randolph...
Shelby...St. Clair...Talladega...Tuscaloosa...Walker...Winston.

&&
Hazardous weather outlook, Jun 8, 3:31 PM CDT, 4 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
331 PM CDT Wed Jun 8 2022

ALZ011>015-017>050-092345-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
331 PM CDT Wed Jun 8 2022

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

Additional heavy rainfall remains possible over parts of Central
Alabama through the overnight hours. This rainfall may lead to
flooding, especially in areas that received excessive rain the past
24 hours. A Flood Watch is in effect for a large part of north
central Alabama.

Strong to severe storms may also occur into the overnight hours
across Central Alabama. Multiple waves of convection are expected
with breaks in between. Damaging winds and large hail will be the
main threats.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Another storm system is expected to move into the area Friday
afternoon through Friday night. This could lead to severe storms
capable of producing damaging winds and large hail, mainly across the
southwest half of Central Alabama.

Heat begins building over Central Alabama next week. On Monday and
Tuesday, many locations will experience high temperatures in the mid
90s. Surface dew points will be in the 70s. The heat combined with
the moisture content may increase Heat Indices to around 105
degrees in several locations.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
through tonight and again on Friday.

In the hours before

Special weather statement, Jun 8, 7:03 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Birmingham AL
703 PM CDT Wed Jun 8 2022

ALZ017-090045-
Blount AL-
703 PM CDT Wed Jun 8 2022

...Strong thunderstorms will impact portions of Blount County through
745 PM CDT...

At 703 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Strawberry to near Arkadelphia. Movement
was southeast at 20 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Oneonta, Blountsville, Cleveland, Dallas, Locust Fork, Snead, Susan
Moore, Trafford, Fairview, Hayden, Nectar, Rosa, County Line,
McLarty, Bangor, Strawberry, Blount Springs, Arkadelphia, Brooksville
and Easley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
central and northeastern Alabama.

&&

LAT...LON 3410 8630 3406 8633 3381 8671 3384 8676
      3384 8688 3383 8691 3386 8696 3387 8696
      3387 8692 3392 8692 3397 8677 3403 8670
      3406 8671 3405 8668 3409 8669 3409 8667
      3412 8663 3412 8660 3425 8651 3426 8645
TIME...MOT...LOC 0003Z 293DEG 17KT 3427 8647 3391 8699

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

32/Davis
Special weather statement, Jun 8, 7:23 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Birmingham AL
723 PM CDT Wed Jun 8 2022

ALZ023-024-034-090115-
Bibb AL-Jefferson AL-Tuscaloosa AL-
723 PM CDT Wed Jun 8 2022

...Strong thunderstorms will impact portions of southeastern
Tuscaloosa, northern Bibb and Jefferson Counties through 815 PM
CDT...

At 723 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Clay to near Concord to near Vance. Movement
was east at 30 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Birmingham, Hoover, Vestavia Hills, Bessemer, Homewood, Mountain
Brook, Trussville, Hueytown, Gardendale, Irondale, Leeds, Fairfield,
Fultondale, Sumiton, Center Point, Pleasant Grove, Clay, Pinson,
Tarrant and Midfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
central and west central Alabama.

&&

LAT...LON 3377 8665 3376 8656 3356 8655 3353 8652
      3347 8667 3325 8703 3317 8703 3317 8701
      3306 8698 3306 8731 3346 8714 3353 8724
      3355 8719 3358 8720 3361 8718 3363 8710
      3366 8706 3377 8702 3384 8688 3384 8676
TIME...MOT...LOC 0023Z 285DEG 26KT 3372 8664 3345 8707 3309 8726

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

32/Davis
Special weather statement, Jun 8, 7:27 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Birmingham AL
727 PM CDT Wed Jun 8 2022

ALZ018-090130-
Etowah AL-
727 PM CDT Wed Jun 8 2022

...Strong thunderstorms will impact portions of Etowah County through
830 PM CDT...

At 727 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Albertville to near Oneonta. Movement was
east at 45 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Gadsden, Rainbow City, Boaz, Attalla, Hokes Bluff, Glencoe, Sardis
City, Steele, Altoona, Walnut Grove, Reece City, Tabor Road, Aurora,
Ballplay, Gadsden Mall, Noccalula Falls, Neely Henry Lake, Southside,
Gadsden Steam Plant and Mountainboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
central, northeastern and east central Alabama.

&&

LAT...LON 3411 8584 3412 8579 3399 8574 3393 8574
      3395 8588 3391 8590 3391 8597 3384 8605
      3386 8610 3390 8611 3390 8614 3399 8620
      3397 8625 3399 8628 3394 8633 3394 8637
      3410 8630 3418 8619 3420 8610 3420 8584
TIME...MOT...LOC 0027Z 269DEG 38KT 3421 8624 3399 8642

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

32/Davis
Local storm report, Jun 8, 7:28 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
728 PM CDT WED JUN 8 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND DMG     1 W CLEVELAND           34.00N 86.58W
06/08/2022                   BLOUNT             AL   EMERGENCY MNGR

            SEVERAL TREES WERE BLOWN DOWN ALONG US 231
            AROUND CLEVELAND.

&&

MAL
Local storm report, Jun 8, 7:32 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
732 PM CDT WED JUN 8 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     1 NNE HACKLEBURG        34.28N 87.83W
06/08/2022                   MARION             AL   BROADCAST MEDIA

            TREES WERE BLOWN DOWN ON HIGHWAY 172 NEAR
            HACKLEBURG.

&&

MAL
Local storm report, Jun 8, 7:34 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
734 PM CDT WED JUN 8 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0536 PM     TSTM WND DMG     3 NNW BEXAR             34.23N 88.16W
06/08/2022                   MARION             AL   BROADCAST MEDIA

            TREES WERE BLOWN DOWN NEAR SHOTTSVILLE.

&&

MAL

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 7:02 PM CDTSpecial Weather StatementBMXMarion, Walker, Winston43 min
Jun 8, 7:03 PM CDTSpecial Weather StatementBMXBlount42 min
Jun 8, 7:23 PM CDTSpecial Weather StatementBMXJefferson52 min
Jun 8, 7:27 PM CDTSpecial Weather StatementBMXEtowah63 min
Jun 8, 7:42 PM CDTSpecial Weather StatementBMXSt. Clair, Shelby63 min
Jun 8, 7:56 PM CDTSpecial Weather StatementBMXCalhoun, Cherokee64 min
Jun 8, 8:08 PM CDTFlash Flood WarningBMXJefferson, St. Clair, Shelby3 hr
Jun 8, 8:26 PM CDTSpecial Weather StatementBMXClay, Cleburne, Coosa, Talladega64 min
Jun 8, 8:45 PM CDTAreal Flood AdvisoryBMXCalhoun, Talladega2 hr
Jun 8, 8:58 PM CDTSpecial Weather StatementBMXRandolph47 min
Jun 8, 9:08 PM CDTSpecial Weather StatementBMXTallapoosa67 min
Jun 9, 2:51 AM CDTSpecial Weather StatementBMXHale39 min

Nearby

Flash Flood Warnings in Alabama, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.